# SDR SCNA98035

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Valve
- Part number: 65379135
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NUMBER THREE THRUST REVERSER OPERATION LIGHT ILLUMINATED AT APPROXIMATELY 1.95 EPR ON TAKEOFF ROLL.  TAKEOFF ABORTED AT 60 KNOTS.  REMOVED AND REPLACED THRUST REVERSER DIRECTIONAL VALVE PER MAINTENANCE MANUAL CHAPTER 783015, OPERATIONAL CHECK GOOD.
